| Catalog Number |
6003-005-000 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/19/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility the pin of the device was identified to have broken off.No patient involvement or procedural delays were reported with this event.
Additional Manufacturer Narrative
Additional information: the reported event that the pin missing was confirmed by the device evaluation.During visual inspection it was observed that the pin was broken off.Any physical impact to the tracker can the reported event.
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility, the pin of the device was identified to have broken off.No patient involvement or procedural delays were reported with this event.